Avatar universal
INR Levels
I found out I had a blood clot in my leg on fri, my INR was 1.1, i was put on the injection and ptescribed warfarin tablts my Bloods today are 5.5, shoild i be worried that they are too high
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,
How are you? What other symptoms are present?  The increase in warfarin can be attributed to a variety of issues such as your ongoing warfarin therapy, other medications you are taking,  present diet, other illnesses such as liver issues. It is best that you discuss the result with your attending physician for proper evaluation. Take care and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Deep Vein Thrombosis Community Resources